Alert archive / Colorado / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 7, NWS Pueblo, CO

May 6, 2005Bent County, Otero County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 6, 2005, 3:50 PM MDT for Bent County, Otero County, Colorado. It was in force for 88 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 6, 2005, 3:50 PM MDT (21:50 UTC)
Expired
May 6, 2005, 5:18 PM MDT
In force
88 min
Issued by
NWS Pueblo, CO
Area
Counties, with a storm outline in the text

Counties Bent County, CO, Otero County, CO

The radar

The Pueblo radar (KPUX), 109 km from the middle of the area, began a volume at 21:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 1:30 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.8 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2005-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2005-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2280 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 062150
SVRPUB
COC011-089-062315-
/O.NEW.KPUB.SV.W.0007.050506T2150Z-050506T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
350 PM MDT FRI MAY 6 2005

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BENT COUNTY IN SOUTHEAST COLORADO
  SOUTHEASTERN OTERO COUNTY IN SOUTHEAST COLORADO

* UNTIL 515 PM MDT.

* AT 348 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS CENTERED 19 MILES SOUTHEAST OF LA JUNTA...AND WAS MOVING
  NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF BENT
  AND SOUTHEASTERN OTERO COUNTIES.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3780 10348 3764 10340 3783 10272 3825 10273
      3825 10295

$$
5 follow-up statements
000 
WWUS55 KPUB 062216
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
414 PM MDT FRI MAY 6 2005

COC089-062224-
/O.CAN.KPUB.SV.W.0007.000000T0000Z-050506T2315Z/
OTERO CO-
414 PM MDT FRI MAY 6 2005

...THE SEVERE THUNDERSTORM WARNING FOR OTERO COUNTY HAS BEEN
CANCELED...

AT 409 PM MDT...DOPPLER RADAR SHOWED THAT...WITH THE EXCEPTION OF
LIGHTNING...THE WEATHER NO LONGER POSES AN IMMEDIATE THREAT TO LIFE
OR PROPERTY IN THIS AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3786 10336 3773 10332 3795 10274 3825 10273
      3825 10295

$$

COC011-062315-
/O.CON.KPUB.SV.W.0007.000000T0000Z-050506T2315Z/
BENT CO-
414 PM MDT FRI MAY 6 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR BENT COUNTY UNTIL 515
PM MDT...

AT 409 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE
HAIL.  THIS STORM WAS CENTERED 17 MILES SOUTHWEST OF JOHN MARTIN
RESERVOIR...OR ABOUT 17 MILES SOUTHEAST OF LA JUNTA...MOVING
NORTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  OVER JOHN MARTIN RESERVOIR BY 450 PM MDT
  OVER HASTY BY 510 PM MDT
  OVER MCCLAVE BY 515 PM MDT

CADDOA IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

THIS STORM HAS A HISTORY OF PRODUCING GOLF BALL SIZED HAIL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3786 10336 3773 10332 3795 10274 3825 10273
      3825 10295

$$
000 
WWUS55 KPUB 062229
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
428 PM MDT FRI MAY 6 2005

COC011-062315-
/O.CON.KPUB.SV.W.0007.000000T0000Z-050506T2315Z/
BENT CO-
428 PM MDT FRI MAY 6 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CENTRAL BENT COUNTY
UNTIL 515 PM MDT...

AT 424 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE 
HAIL.  THIS STORM WAS CENTERED 12 MILES SOUTHWEST OF JOHN MARTIN 
RESERVOIR...OR ABOUT 20 MILES EAST OF LA JUNTA...MOVING NORTHEAST AT 
20 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  OVER JOHN MARTIN RESERVOIR BY 455 PM MDT
  5 MILES SOUTHEAST OF HASTY BY 510 PM MDT
  5 MILES SOUTHWEST OF MCCLAVE BY 515 PM MDT

CADDOA IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3789 10329 3779 10319 3800 10276 3813 10276
      3813 10301

$$
000 
WWUS55 KPUB 062242
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
441 PM MDT FRI MAY 6 2005

COC011-062315-
/O.CON.KPUB.SV.W.0007.000000T0000Z-050506T2315Z/
BENT CO-
441 PM MDT FRI MAY 6 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CENTRAL BENT COUNTY
UNTIL 515 PM MDT...

AT 439 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL
UP TO GOLF BALL SIZE.  THIS STORM WAS CENTERED 6 MILES SOUTH OF JOHN
MARTIN RESERVOIR...OR ABOUT 26 MILES EAST OF LA JUNTA...MOVING
NORTHEAST AT 20 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  OVER JOHN MARTIN RESERVOIR BY 450 PM MDT

CADDOA IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

SEVERE WEATHER OVER A RESERVOIR OR LAKE IS VERY DANGEROUS...PRODUCING
LIGHTNING...PENNY SIZE OR LARGER HAIL...OR WINDS OVER 60 MPH...WHICH
CAN CAPSIZE AND SINK BOATS. BOATERS AND THOSE WHO ARE FISHING MUST GO
TO SHORE AND FIND SHELTER ON LAND WELL BEFORE THE SEVERE WEATHER
HITS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3793 10321 3783 10314 3800 10276 3812 10276
      3810 10302

$$
000 
WWUS55 KPUB 062253
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
452 PM MDT FRI MAY 6 2005

COC011-062315-
/O.CON.KPUB.SV.W.0007.000000T0000Z-050506T2315Z/
BENT CO-
452 PM MDT FRI MAY 6 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR CENTRAL BENT COUNTY
UNTIL 515 PM MDT...

AT 449 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. 
THIS STORM WAS CENTERED NEAR JOHN MARTIN RESERVOIR...OR ABOUT 24
MILES WEST OF LAMAR...MOVING NORTHEAST AT 20 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF CENTRAL
BENT COUNTY...INCLUDING JOHN MARTIN RESERVOIR AND CADDOA.

SEVERE WEATHER OVER A RESERVOIR OR LAKE IS VERY DANGEROUS...PRODUCING
LIGHTNING...PENNY SIZE OR LARGER HAIL...OR WINDS OVER 60 MPH...WHICH
CAN CAPSIZE AND SINK BOATS. BOATERS AND THOSE WHO ARE FISHING MUST GO
TO SHORE AND FIND SHELTER ON LAND WELL BEFORE THE SEVERE WEATHER
HITS

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3797 10313 3790 10304 3800 10276 3810 10279
      3810 10302

$$
000 
WWUS55 KPUB 062318
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
516 PM MDT FRI MAY 6 2005

COC011-062326-
/O.EXP.KPUB.SV.W.0007.000000T0000Z-050506T2315Z/
BENT CO-
516 PM MDT FRI MAY 6 2005

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BENT COUNTY HAS
EXPIRED...

AT 511 PM MDT...DOPPLER RADAR SHOWED THAT THE WEATHER HAS WEAKENED 
BELOW SEVERE CRITERIA AND NO LONGER POSES AN IMMEDIATE THREAT TO 
LIFE OR PROPERTY.  THE THUNDERSTORM WILL STILL BE CAPABLE OF 
PRODUCING HAIL UP TO 1/2 INCH IN DIAMETER OF PORTIONS OF NORTHEAST 
BENT COUNTY THROUGH 530 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FRIDAY
EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3797 10313 3790 10304 3800 10276 3810 10279
      3810 10302

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 2:15 PM MDT, 1 hour 35 minutes earlier.

Area forecast discussion, May 6, 2:15 PM MDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
215 PM MDT FRI MAY 6 2005

.SHORT TERM...
(TONIGHT AND SATURDAY)

...IMMEDIATE FORECAST CONCERN THIS AFTN REMAINS THE POTENTIAL
FOR SEVERE WEATHER...

CURRENTLY: THE UPPER TROUGH AXIS WAS LOCATED OVER NV FRIDAY AFTN...
WITH PLENTY OF CONVECTION FIRING OFF OVER THE GREAT BASIN AND 4
CORNERS REGIONS. THE UPPER JET WAS DRIVING AROUND THE SOUTHERN
SECTIONS OF THE TROUGH ACROSS S AZ...AND WAS NOSING INTO THE 4
CORNERS. SOUTHERLY SFC WINDS HAVE INCREASED AND BECOME GUSTY ACROSS
THE E PLAINS...HELPING TO BOOST TEMPS INTO THE 70S TO NEAR 80.

TONIGHT AND TOMORROW: WILL KEEP THIS SOMEWHAT BRIEF SINCE THE SEVERE
POTENTIAL IS RAPIDLY DEVELOPING. THE UPPER TROUGH TO OUR WEST IS
EXPECTED TO MOVE NE ACROSS N UT AND NW CO TONIGHT...THEN CONTINUE
TO THE NORTH OF THE STATE THROUGH THE DAY SATURDAY. THIS WILL KEEP
THE WARM MOIST SW FEED FOR THE CWA THROUGH TONIGHT...THEN SHIFT
MORE WESTERLY TOMORROW. WITH CAPES OF 2000 J ALONG THE CO/KS
BORDER AND 0-6 KM BULK SHEAR AROUND 40 KT...AGREE WITH DECISION
FOR A SVR T WATCH FOR MUCH OF SE CO THIS AFTN AND EVE. PCPN
POTENTIAL...ALL AREAS TONIGHT DUE TO CONVECTION THEN RETREATING BACK
TO THE MTS...ESPECIALLY ALONG THE CONTDVD...BY 03Z TONIGHT. ISOLATED
CONVECTION WILL MAKE A RETURN TOMORROW AFTN FOR THE MTS AND
ADJACENT PLAINS WITH SOME HEATING. AS FOR TEMPS...SHOULD BE MILD MIN
TEMPS TONIGHT FOR MUCH OF THE AREA AS EVE CONVECTION WILL KEEP THINGS
WELL MIXED...THEN PERSISTING CLOUD COVER TO RETARD RADIATIONAL
COOLING. MAX TEMPS ON SAT WILL STILL BE WARM BUT POTENTIALLY 5 TO 10
DEGREES COOLER AS SFC WINDS ARE EXPECTED TO NOT BE AS GUSTY AS
TODAY. ALSO...850 AND 700 MB TEMP CHARTS INDICATE ABOUT 3 TO 4
DEG C COOLER TOMORROW. ONGOING TEMP FORECAST WAS VERY CLOSE TO
CURRENT NUMERICAL GUIDANCE...SO DID NOT ALTER MUCH. MOORE//

.LONG TERM...
(SATURDAY NIGHT THROUGH FRIDAY)

WE ARE GETTING BUSY WITH SEVERE POTENTIAL SO WILL KEEP IT SHORT.

SATURDAY NIGHT-SUNDAY...STRONG TROUGH SLOWLY DRIFTS EAST ON SUNDAY...
WITH THE ETA AND GFS SUGGESTING A TROUGH PASSAGE DURING THE DAY ON
SUNDAY.  WITH DOWNSLOPE FLOW ON THE PLAINS...I KEPT MODEST POPS ON
THE PLAINS.  BEST CHANCES FOR PRECIPITATION WILL BE THE CENTRAL
MOUNTAINS...BUT BEST MOISTURE AND LIFT WITH THIS SYSTEM WILL STAY TO
THE NORTH.  FOR NOW...I PUT SOME HIGH SCATTERED POPS IN THE
MOUNTAINS OF LAKE AND CHAFFEE COUNTIES AS THEY ARE OROGRAPHICALLY
FAVORED WITH NORTHWEST FLOW.

MONDAY-FRIDAY...NEXT STRONG UPPER TROUGH APPROACHES THE REGION BY
WEDNESDAY WITH A SIMILAR TRACK AS THE SYSTEM AFFECTING THE REGION
THIS WEEKEND.  ENSEMBLES AND EC SIMILAR TO THE GFS WITH SOUTHWEST
FLOW TUESDAY AND WEDNESDAY.  THIS SHOULD BRING A WARM DAYS TO THE
REGION TUESDAY AND WEDNESDAY...ESPECIALLY ON THE PLAINS.  BY THURSDAY
AND FRIDAY...A STRONG 700MB TEMPERATURE GRADIENT WILL BE IN THE
REGION. I COOLED THE TEMPS TO NEAR CLIMO ON THU AND FRI.  IF GFS
VERIFIES...THEN THIS WILL BE TOO WARM FOR FRI. --WOLYN--

&&

.PUB WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, May 6, 6:59 AM MDT, 8 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
659 AM MDT FRI MAY 6 2005

COZ058>089-093>099-071300-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7500 FT-CROWLEY COUNTY-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
EASTERN KIOWA COUNTY-EASTERN LAS ANIMAS COUNTY-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-LA JUNTA VICINITY/OTERO COUNTY-
LAMAR VICINITY/PROWERS COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-PIKES PEAK ABOVE 11000 FT-
PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SOUTHERN SAN LUIS VALLEY-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SPRINGFIELD VICINITY/BACA COUNTY-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500
AND 11000 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
WESTERN KIOWA COUNTY-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-WET MOUNTAINS ABOVE 10000 FT-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
659 AM MDT FRI MAY 6 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL AND SOUTHEAST
COLORADO.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS MUCH OF SOUTH
CENTRAL AND SOUTHEAST COLORADO THIS AFTERNOON...AS AN UPPER LEVEL
WEATHER DISTURBANCE MOVES ACROSS THE REGION. ONE OR TWO SEVERE STORMS
WILL BE POSSIBLE ALONG AND NORTH OF THE ARKANSAS RIVER FROM PUEBLO
EAST TO LAMAR BY LATE AFTERNOON...WHERE THE BEST LOW LEVEL MOISTURE
AND SHEAR WILL BE LOCATED. HAIL UP TO GOLFBALL SIZE AND WIND GUSTS
OVER 60 MPH WILL BE THE MAIN THREATS FROM STORMS ACROSS THE FAR
EASTERN PLAINS...WITH CLOUD TO GROUND LIGHTNING AND GUSTY WINDS UP TO
40 MPH THE MAIN THREATS ACROSS THE REST OF SOUTH CENTRAL COLORADO.
THUNDERSTORMS WILL LAST INTO THE EVENING HOURS ON THE PLAINS...THEN
MOVE INTO KANSAS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THERE WILL BE A CHANCE FOR AFTERNOON AND EVENING THUNDERSTORMS
ACROSS THE MOUNTAINS AND HIGH VALLEYS THROUGH THE PERIOD. SOME LIGHT
ACCUMULATIONS WILL BE POSSIBLE ABOVE 10000 FEET SATURDAY INTO SUNDAY.

ON THE PLAINS...A FEW HIGH BASED THUNDERSTORMS MAY DRIFT INTO THE
I25 CORRIDOR SATURDAY...BRINGING THE THREAT OF CLOUD TO GROUND
LIGHTNING AND GUSTY WINDS. FOR THE PERIOD SUNDAY THROUGH THURSDAY...
ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE...WITH
GUSTY WINDS AND CLOUD TO GROUND LIGHTNING REMAINING THE PRIMARY
THREAT.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
BE POSSIBLE LATE THIS AFTERNOON AND EARLY EVENING ACROSS THE FAR
SOUTHEAST COLORADO PLAINS.

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 3:19 PM MDTSevere Thunderstorm WarningPUBKiowa32 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.